# SDR SIMA201903276001

- Difficulty date: March 26, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 35,671 hours, 31,070 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL PACKS SMELL DIRTY, ENGINE BLEEDS SUPPLYING AIR ON TAXI + APU SUPPLYING AIR AT GATE STILL SMELLED UNDER THOSE CONDITIONS. "TRANSFERRED TO NRWC 689-ORD-03890"-C/A-C/W ETN# ETN-EM-72-034, DEFERRED PACK 1. T/S PACK 1 DIRTY SMELL PER FIM 21-20-00-810-801-A TO STEP 36, INSPECTED #1 RECIRCULATION SYSTEM  FOUND NO DEFECTS NOTED IAW EMB AMM 21-24-02 REQUIRES FURTHER T/S MEL REMAINS OPEN. REMOVED AND REPLACED PACK VALVE #1 FILTER, OPC LEAK CHECK GOOD, IAW EMB AMM 21-51-01 RAN PACK FOR 2+ HOURS WITH NO SMELL NOTED. MEL RESTORED
